# SDR CA100118005

- Difficulty date: January 18, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 8,624 hours
- Engine: Ge CF3410E5A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP18730113
- Condition: Cracked
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) INITIAL VERBAL REPORT. ACFT, ON PUSH BACK DURING ENGINE START CAPTS WINDSHIELD CRACKED.  NO FURTHER REPORTS AT THIS TIME.  WINDSHIELD HAS BEEN CHANGED.  RECORDS SHOW THE WINDSHIELD HAS BEEN INSTALLED FOR 11497 HOURS.
